3 doctors weighed in:

Can constipation be a side effect of glioblastoma?

3 doctors weighed in
Dr. Helmy Guirgis
Internal Medicine - Hematology & Oncology
1 doctor agrees

In brief: Not really ?

More likely, the opiod analgesics used for pain and headache cause condtioation.
Sedentary life style can be a secondary cause. Discuss it with your physician.

In brief: Not really ?

More likely, the opiod analgesics used for pain and headache cause condtioation.
Sedentary life style can be a secondary cause. Discuss it with your physician.
Dr. Helmy Guirgis
Dr. Helmy Guirgis
Thank
Dr. Troy Reyna
Surgery - Pediatric

In brief: Possible

Some types of chemotherapy can affect gut motility.
Ask your oncologist. A mild laxative may be necessary.

In brief: Possible

Some types of chemotherapy can affect gut motility.
Ask your oncologist. A mild laxative may be necessary.
Dr. Troy Reyna
Dr. Troy Reyna
Thank
Dr. Helmy Guirgis
Internal Medicine - Hematology & Oncology

In brief: NO

Glioblastoma is an aggressive primary brain cancer.
Sometimes we use drugs like morphine or similar to alleviate pain and headache. So constipation can be related treatment complication, lack of mobilty, poor dieting..... Laxatives, stool softners, fluids, vegerables, fruits .... Consult with your team.....

In brief: NO

Glioblastoma is an aggressive primary brain cancer.
Sometimes we use drugs like morphine or similar to alleviate pain and headache. So constipation can be related treatment complication, lack of mobilty, poor dieting..... Laxatives, stool softners, fluids, vegerables, fruits .... Consult with your team.....
Dr. Helmy Guirgis
Dr. Helmy Guirgis
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
46 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors